Terazol - DANGEROUS SIDE EFFECTS
Hello, I'm Sarah Rhodes, author of the best selling book "Yeast Free Life." My step-by-step program that has helped thousands of people permanently rid their lives of yeast infections...without using any drugs or creams. I receive emails every day asking about various prescription and over-the-counter medications. My answer always is..."YOU DO NOT NEED DRUGS TO CURE YEAST INFECTIONS."
Please click the button below to learn how you can be 100% yeast infection free for life...without using Terazol or any other drug...
Terazol Warnings and Dangers
Terazol is used to treat fungal and yeast infections of the vagina. Terazol comes as a cream and suppository to insert into the vagina. It is usually used daily at bedtime for either 3 or 7 days. Always follow the directions on your prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Use Terazol exactly as directed. Do not use more or less of it or use it more often than prescribed by your doctor.
Terazol a brand name for the drug Terconazole.
Terazol may cause these side effects:
- Missed menstrual periods
- Burning in vagina
- Irritation in vagina
- Stomach pain
- Flu-like symptoms
- Foul-smelling vaginal discharge
Terazol is for external use only. Do not let cream get into your eyes or mouth, and do not swallow it.
Refrain from sexual intercourse. An ingredient in the cream may weaken certain latex products like condoms or diaphragms; do not use such products within 72 hours of using this medication. Wear clean cotton panties (or panties with cotton crotches), not panties made of nylon, rayon, or other synthetic fabrics.
It is not known whether this drug is excreted in human milk. Animal studies have shown that offspring exposed via mother’s milk of showed decreased survival during the first few post-partum days. Because many drugs are excreted in human milk, and because of the potential for adverse reaction in nursing infants from Terazol, a decision should be made whether to discontinue nursing or to discontinue the drug, taking into account the importance of the drug to the mother.
© 2008 YeastFreeLife.com - All Rights Reserved